EconPapers    
Economics at your fingertips  
 

Rejoinder on W. Gillen and A. Guccione "Faini's 'Increasing returns, migration and convergence': permanent versus temporary migration"

Riccardo Faini

Journal of Development Economics, 2000, vol. 61, issue 2, 559-561

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3878(00)00070-5
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:61:y:2000:i:2:p:559-561

Access Statistics for this article

Journal of Development Economics is currently edited by M. R. Rosenzweig

More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:deveco:v:61:y:2000:i:2:p:559-561